International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 6, Pages 319-325
Some results on fixed point theorems for multivalued mappings
in complete metric spaces
1Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
2Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
3Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea
Received 17 October 2001
Copyright © 2002 Jeong Sheok Ume et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the concept of -distance, we improve some well-known fixed point theorems.